# SDR CA110214019

- Difficulty date: February 14, 2011
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL2151A10
- Aircraft time: 5,113 hours
- Engine: Pwa CWASP
- Propeller: Hamstd 43E60
- System (JASC): 5540 · Rudder Structure
- Part: Rudder
- Condition: Misinstalled
- Part time: 5,113 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING REGULAR WINTER MX B-CHECK, RUDDER QUADRANT WAS FOUND TO BE INSTALLED UPSIDE DOWN.  AME NOTICED CABLE GUARDS WERE NOT INLINE WITH THE QUADRANT CABLE RUN AND ABRASION ON THE QUADRANT WHERE THE CABLE WRAPPED AROUND. QUADRANT WAS APPROX 2.5" FROM CABLE GUARD.  ANGLE OF THE CABLE WAS ALSO TOO STEEP.  THE CABLE HAD STARTED TO RIDE UP ON THE QUADRANT LANDS ABRADING THE EDGES LIGHTLY.QUADRANT HAD BEEN REMOVED FROM RUDDER POST DURING LAST 6 YEAR "C" CHECK 2 YEARS AGO AND WAS RE-INSTALLED UPSIDE DOWN.  DOM AND AMES INVOLVED IN THE INSTALLATION WERE ADVISED OF THE ERROR. SHOP MEMO TO BE ISSUED.
